PL EN


Preferences help
enabled [disable] Abstract
Number of results
2016 | 129 | 5 | 941-944
Article title

Positive Homogeneity of the Principle of Equivalent Utility

Content
Title variants
Languages of publication
EN
Abstracts
EN
We prove that if the principle of equivalent utility under the cumulative prospect theory is positively homogeneous on a relatively small family of risks for every non-negative initial wealth level, then a value function is linear for gains and losses, but, in general, it needs not be linear.
Keywords
EN
Year
Volume
129
Issue
5
Pages
941-944
Physical description
Dates
published
2016-05
References
  • [1] M. Kałuszka, M. Krzeszowiec, Insur. Math. Econ. 50, 159 (2012), doi: 10.1016/j.insmatheco.2011.11.001
  • [2] D. Denneberg, Lectures on Non-Additive Measure and Integral, Kluwer, Boston 1994
  • [3] J. Chudziak, M. Halicki, S. Wójcik, Acta Phys. Pol. A 127, A-29 (2015), doi: 10.12693/APhysPolA.127.A-29
  • [4] A. Reich, ASTIN Bull. 14, 123 (1984)
  • [5] S. Heilpern, Insur. Math. Econ. 33, 67 (2003), doi: 10.1016/S0167-6687(03)00144-6
  • [6] J. Chudziak, Z. Kočan, Results Math. 66, 199 (2014), doi: 10.1007/s00025-014-0372-8
Document Type
Publication order reference
YADDA identifier
bwmeta1.element.bwnjournal-article-appv129n509kz
Identifiers
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.